# SDR SWAA2022031166348

- Difficulty date: February 1, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT 2022-67707 / [01] FABRICATED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DWG 453A22510 REV. -;[02] CORRECTED STEP 1. FABRICATED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DWG 453A2510 REV. MATERIAL USED: CONOLITE P/N A60SG4W 48144 PO: 2021 221954 1.;[03] FABRICATED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DWG 453A2510 REV. MATERIAL USED: CONOLITE P/N A60SG4W 48144 PO: 2021 221954 1
